# SDR CALA2017041000943

- Difficulty date: April 10, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 49,792 hours, 21,487 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53231713204
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT NOTED ON LOWER FUSELAGE 2" AFT OF FR24 BETWEEN STR 41L AND STR 42L. DENT MEASURES 7.5"L X 4.5"W X 0.425"D. FABRICATED REPAIR DOUBLER/FILLER, ALODINED AND PRIMED. INSTALLED REPAIR IAW 5854 REV B STEP 9. REPAIR WAS ACCOMPLISHER PER ECRA 5321-01943.
